I get this attack of PSVT once
  I get this attack of PSVT once

Total Views: 1859

I get this attack of PSVT once in a while - after 4 years - the heart rate goes up substantially. I am on Calaptin 120 and Corderone - one tab. each everyday for the last 4 years. I was little irregular on medicine recently and then this attack. I am looking at an option of operation in Delhi.

PAST HISTORY : I get this attack of PSVT once in a while - after 4 years - the heart rate goes up substantially. I am on Calaptin 120 and Corderone - one tab. each everyday for the last 4 years. I was little irregular on medicine recently and then this attack. I am looking at an option of operation in Delhi.

1 Answers

Patient asked followup Question: 11 years ago

Is it necessary to have the option ? Where can I have this operation at the best cost in Delhi ?

Hi,

In PSVT surgery is recommended only if you are not controlled on drugs,however you told that you have been a little irregular on drugs.I don't find any reason why you should undergo surgery if you are controlled by drugs or if you have not even tested for all the drugs,because there are still options to change the drugs or increase the dose of drugs before you try the surgical option.
In Delhi surgery for PSVT can be even be done at Dr. RML Hospital new delhi ,AIIMS,safdarjung hospital all these are government hospitals.
Otherwise i have heard the best rates at medanta hospital gurgaon(out of all private hospitals),that is my knowledge and you may confirm at various private hospitals.

Have a similar question? Ask our top doctors now !
Matching Already Answered Queries

A few years back after having visited a hill station in India.. i got this sort of coating on my upper lip that couldn't be scraped off easily, a lot of my friends did too.. but even now my problem persists, this was followed by dryness around my lip and white patches that were spreading and cuts started forming. on consulting several dermatologists, they prescribed Fluticasone Propionate ointments of varying concentration saying that its caused by the fact that I was born by extremely dry skin and the saliva dries the area more, but I've been using petroleum jelly on my lips since I was small as I always used to get chapped lips.. I similar sort of dry patch developed on my finger which went on to spread over the years to my entire finger, for which i use the the same medication.. the itching on the finger and the dryness goes away after a couple of days of use but then it comes back when not used and the texture of my finger has turned out to be slightly glossy looking compared to the rest of my fingers..

  Doctor's Answer

Hi, As you said that you don't have leucoderma,and it is just simply dried lips then primary cause for dried lips is allergy. Try out following methods 1) Use oil based prepartion,use petroleum gel 2) Cover your lips with something when going out 3) Avoid licking your lips 4) Drink a lot of water 5) Try and breathe through your nose 6) Avoid allergens,if you know about them(dust,skin care cosmetics)common allergens 7) You may try ayurvedic treatment also,i have seen some people benefit out of ...
Read Full Answer


I have an irregular heart beat that on occasion has been making my chest feel like someone is poking it. The poking pain feeling only occurs in a single location (right side of my sternum next to my nipple) and goes away in a few seconds. Went to the ER but the blood tests found nothing. This has been going on since 8pm Tuesday. I had issues sleeping until my wife came in, and when she laid down next to me I fell asleep. I have no issue staying asleep. Also, I have little to no appetite and I also have to burp a lot.

  Doctor's Answer

Hi, For the symptoms you are presenting, we need to rule out the presence of angina in such a situation since you have told me that your blood tests revealed nothing. I also hope that you must have got an ECG done(which can only rule out presence of any heart disease). Excessive burping and such symptoms can also be due to gerd(gastro esophageal reflux disease). First of all you will have to rule out any associated heart disease,since you are in high risk group(diabetic,mildly hypertensive). ...
Read Full Answer


i am due to have an operation on my collapsed ear drum, however while i wait my ear infections are getting worse,todays one had me in pain in my cheek teeth and throat and a load of discharge started to pour out of my ear like never before!! what i am scared about is the doctors say if i dont get the operation done my left side of face could drop like a stroke victim and stay like this permanently is this true?

  Doctor's Answer

Kindly consult a dentist & an ENT in person for further suggestion. We need more investigations (Full mouth x-ray) & clinical examination to decide upon treatment. ...
Read Full Answer


Hi Doctor.I used to do fast balling of cricet on hard surfaces like roads for 2 years.Then I stopped playing and started walking 4 kms each day. Afterthat I joined gym and used to run on trade mill for 10 mins and stepper and cycling for 10 mins each.I have developed pain and bit of swelling in both lower legs in Tibia and Tibialis Anterior muscle

  Doctor's Answer

Hi, Usually there can be swelling or mild stiffness due to some local inflammation,which might be due to some wear and tear of muscles. If that is not hampering your daily routine then it should be fine, It should not be anything serious but it might take somewhere around 2 weeks to completely go off or at times it may take months to heal up if those muscles are not at rest. So you may follow the following instructions 1) You can use ice packs to reduce swelling 2) You may use a pain killer a ...
Read Full Answer


I have a heart sinking feeling and also the heart rate increases. This also adds up to my anxiety. I got an ECG and TMT done and both came normal. Not sure what next steps should I take? Please advise.

  Doctor's Answer

Hi, The heart sinking feeling you described is usually can be due to sudden decrease in blood pressure specially in hypertensives. It can also be due to decrease in blood sugar if you are a diabetic or may be at times it could be stress induced. The other cause can be vestibular system related or some problems with your ear drums,then may be if you have continuous headache(migraine),some neurological problem or problem related to your eyesight or just simply weakness in your body. Many people ...
Read Full Answer


Doctors Related to

Dr. Ramesh Madan

  • Internal Medicine
  •  New Delhi, India

Dr. Puneet Madan

  • General Physician
  •  New Delhi, India

Dr. Pravin Gore

  • Colon and Rectal Surgeon
  •  Mumbai, India

Dr. Krupesh Rajani

  • Dentist
  •  Navsari, India

Dr. Gladson Uchil

  • ENT
  •  Bangalore, India

Dr. Alok Kalyani

  • Rheumatologist
  •  New Delhi, India

Dr. ANAND RAO MENGJI

  • Homeopathist
  •  Hyderabad, India

Dr. Vinod Chebbi

  • Sexual Health Medicine
  •  Bangalore, India

Dr. jayalakshmi rajesh

  • Pediatrician
  •  Chennai, India

Dr. Kinjal Shah

  • Homeopathist
  •  Mumbai, India
Articles Related to
Get Answer from online doctors now !

Ask Doctor Online 24/7

Verified Panel of Certified Doctors
Complete Privacy, Stay Anonymous
Full Satisfaction Guaranteed

By proceeding i accept Terms and Conditions

11 Doctors online to answer your health query now! 11 Doctors online !